# SDR 98ZZZX1178

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42279
- Make and model: Cessna 182L
- Aircraft serial: 18258940
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Rt Rud Stop
- Part time: 4,208 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FOUND CRACKED AT RIGHT RUDDER STOP APPROXIMATELY .50 INCH LONG.  REMOVED AND REPLACED BULKHEAD ASSY.  THIS REPORT SUBMITTED IN C/W AD 72-07-09.
